# SDR FDEA201108233435

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 23,243 hours, 12,403 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240810214
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG RIG 5 HOLE LOCATION 47 HAS PITTING CORROSION ON FASTENER LANDING.  ON LT RIB 5, REMOVED CORROSION FROM SPOTFACE FOR HOLE NR 47 IAW SRM 51-74-10 MEASURED SPOTFACE FOR ALL HOLES AND SUBMITTED TO MFG. COMPLIED WITH MFG TD 70551513/018 WITH NIL DEVIATIONS.  COMPLIED WITH SB A300-57-6110 REF: EO 6-5710-7-3325 J3 PT9.
